0
Medical MCQs
0

Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor - 8.3 Fl Oz (Pack of 2) by GlaxoSmithKline

Price: $12.99
Product prices and availability are accurate as of 2022-12-02 07:03:55 UTC and are subject to change. Any price and availability information displayed on https://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
Availability: In Stock
In Stock.
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Product Description

MedicalMCQs.com are delighted to present the fantastic Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor - 8.3 Fl Oz (Pack of 2).

With so many available today, it is great to have a brand you can trust. The Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor - 8.3 Fl Oz (Pack of 2) is certainly that and will be a excellent purchase.

For this reduced price, the Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor - 8.3 Fl Oz (Pack of 2) comes widely recommended and is a regular choice for most people. GlaxoSmithKline have added some excellent touches and this results in good value.

Product Features

Package contains one 8.3 fl oz bottle of Theraflu ExpressMax Severe Cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8.3 fl oz bottle of Theraflu ExpressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief Both syrups come in a delicious berry flavor Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg

Wait! We have something for you...

Don't leave empty-handed! Simply enter your email below and we will send you a great discount on our products:

We hate spam as much as you do! Your details are never shared and you can unsubscribe at any time.